Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Eyes hurts because of bags under eyes and not being able to sleep. Get nervous and can't focus

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Question
My left eye hurts. Possibly because of bags under my eyes from not being able to sleep at night . I get very nervous around people make them and me uncomfortable and it makes me very stressed. Can't focus on learning not calm.
Posted Thu, 8 Aug 2013 in Vision and Eye Disorders
 
 
Answered by Dr. Jay Patel 2 hours later
Hi,

I am dr XXXXXXX and I will try my level best to help you.

The bags under your eyes are mostly likely caused due to the lack of sleep. But some times their might be under lying kidney issues. I would advice you to have your self checked, you need your urine to be tested for ruling out any kidney problems just to be on safe side, I do think their is nothing wrong in your kidney depending upon your age.


On matter of the stress and feeling on nervousness, their are two ways to deal with it.
1) Either try to get into that situation every now and then and body and brain will adopt to the stress and nervousness on its on in a bit longer run.

2) Medication such as beta-blocker/6535" >beta blocker will help you to calm down while trying to opt for the option one. For the prescription you need to consult a local doctor.

I was also suffering from anxiety issues like you are going through now, when is was 17 yrs old, but my family physician advice me to try the option 1 and I was fine after about 2 months of that trial. Hope it helps you to get back on track soon, incase you need any help from beta-blocker its fine. Please help your self out of this nervousness issue you still have a long life ahead and you have to deal with the public interaction for rest of your life.

Thanks for the query. Please feel free to contact me in case of any further clarifications or concerns.

Dr XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Eyes hurts because of bags under eyes and not being able to sleep. Get nervous and can't focus 24 hours later
what is beta blocker.I heard of gaba,5-ht, st XXXXXXX wort,s SAMe, other natural supplements valerian.
 
 
Answered by Dr. Jay Patel 2 hours later
Hi,

Welcome back, let me answer you question in order of appearance.

1) Beta-blocker is a drug which acts on body's receptors modifying the activity of heart (making it beat slower).

2) Now about serotonin (5-HT) and gamma-aminobutyric acid (GABA), are intrinsic neuronal transmitter which stops the exiting impulses formed in brain (anxiety), helping to calm the nerves in common terms.


3) St XXXXXXX wort, is a herbal syrup which is used to bring excitement in person who is feeling depressed, which is not useful in your case. Please do not try this wort/syrup.

4) Valerian is a herbal root product which, acts on the GABA receptors helping to calm the nerves. It may help you in calming your nerves, but being a herbal product its effectivity is not much studied by USA's Medical research.

Hope it helps to explain, still feel free to contact me in case of further clarification.

Thanks again.
Dr XXXXXXX XXXXXXX



Above answer was peer-reviewed by
 
Follow-up: Eyes hurts because of bags under eyes and not being able to sleep. Get nervous and can't focus 19 hours later
My stress possibly came from mother in wheel chair and parents not gettng along and crying and yelling in home. I told my doctor that I am very nervous and can't focus and sad and depressed. and not comfortable around people and he told me to take st XXXXXXX wort for depression. I also heard of DLPA (DL-Phenylalanine) is an anti depressant . I also can't get my self to do tasks and and always looking at and thinking about things around me and not what I am suppose to be focused on. what do think is the best one to take to help all these problems?
 
 
Answered by Dr. Jay Patel 22 minutes later
Hi,

Welcome back, thanks for sharing more information about your concerns, if you are feeling depressed the I think DLPA(DL-PHENYLALANINE) will be a better bet as compare to St XXXXXXX wort, as the DLPA is a kind of body's substitute which is safe to have rather then St XXXXXXX wort (which is herbal constituent and effects varies a lot from person to person) .

I would recommended to "take DLPA" if you are feeling "depressed/sad". But taking DLPA may increase your nervousness, as its a kind on nerves stimulator. Still its will be good idea to try it. In case of increased nervousness please consult your local physician.

Hope it helps to address your concern, still feel free to contact me in case of any further clarifications.

Thanks again.
Dr XXXXXXX XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor